# SDR A6WA202409298831

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,686 hours, 42,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R120744
- Condition: Eroded
- Location: Zone 600
- Part time: 44,686 hours, 42,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD LEADING EDGE SKIN P/N 601R12074-4 OUT OF LIMITS AFTER EROSION REMOVAL.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED RH OUTBOARD LEADING EDGE P/N 601R12074-4 AT WS350.348 TO WS389.00.  REF CRJ-200 SRM 51-42-06, AND 51-42-13 REV 39. UPPER EDGING P/N 601R12076-6,  LOWER EDGING P/N 601R12076-8.
